# SDR SWAA2021112439551

- Difficulty date: November 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; WL 156; RBL 22; STA 807+1; FLOOR SUPPORT STRUCTURE CORRODED AT SCREW HOLE;AS MARKED / BLENDED OUT CORROSION AT SCREW HOLE ON AFT CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE WL 156 RBL 22 STA 807+1 IAW SRM 53-60-15-1A-1 ORIGINAL THICKNESS .110' REMAINING THICKNESS .067' MATERIAL LOSS OF .043' OUT OF LIMITS IAW SRM 53-10-15-1A-1 REMOVED OUT OF LIMITS FLOOR SUPPORT STRAP P/N 146A8128-14 AND REPLACED WITH NEW STRAP IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A8120 REV A 146A8128-14 AAR TOOL 36644 DATE 08-20-22 A TAG WN10934
